Instability results for certain third order nonlinear vector differential equations

Date

2006-09-11

Authors

Tunc, Cemil
Tunc, Ercan

Journal Title

Journal ISSN

Volume Title

Publisher

Texas State University-San Marcos, Department of Mathematics

Abstract

Our goal in this paper is to obtain sufficient conditions for instability of the zero solution to the non-linear vector differential equation X˙˙˙ + F(X, Ẋ) Ẍ + G(Ẋ) + H(X) = 0. An example illustrates the results obtained.

Description

Keywords

Instability, Lyapunov's second (or direct) method, Nonlinear differential equations of third order

Citation

Tunç, C., & Tunç, E. (2006). Instability results for certain third order nonlinear vector differential equations. Electronic Journal of Differential Equations, 2006(109), pp. 1-10.

Rights

Attribution 4.0 International

Rights Holder

This work is licensed under a Creative Commons Attribution 4.0 International License.

Rights License